Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Muscle and joint pain, tiredness, blood in urine, high WBC count. Done colonoscopy. Have hives. What could it be?

my 39 yr old sister has been sick for over a year now. she has terrible muscle and joint pain, tiredness, blood in her urine and a white blood cell count of 0000. she has been to many doctors and had a ton of tests done. they said the next stop is the mayo clinic. this all started right after she had a coloniscopy done. she all of the sudden broke out with huge hives all over her,in her hair and mouth too. any ideas what it could be? she has already been tested for lupas, hiv n everything.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thanks for the query,
It would have been interesting to know exactly the results of the colonoscopy. Muscle pain and fatigue under these circumstances, especially if accompanied by some abdominal or gastroinetstinal symptoms could be a possible manifestation of Crohn s disease or ulcerative colitis. Muscle pain, joint pain and fatigue are commonly observed non gastrointestinal or abdominal manifestations. A complete work to rule out rheumatologic disease should be investigated once again. Its true that lupus is ruled out, but other systemic disease like vasculitis, mixed connective tissue disease and other diseases related to the Human Leucocyte Antigen 27, HLA27 generally do present as too.
A clinical review again by an internist and probably a rheumatologist could give a more holistic view of future management and diagnosis directions.
I pray you not to get discouraged as of now, for there is still much that can to be done to get the actual diagnosis and \manage appropriately. Thanks and kind regards.

Bain LE, MD.
Answered: Sun, 3 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor